# SDR CA160128003

- Difficulty date: January 27, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 19,714 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Safety Valve
- Part number: 9024157042
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1HR INTO FLIGHT CREW REPORTED CABIN PRESSURE VALVE NOT CLOSING.  CABIN PRESSURE ABOVE NORMAL. CREW PATCHED TO MOC VIA DISPATCH AND DECISION MADE TO DIVERT BACK TO THE AIRPORT.  RESOLUTION  SAFETY VALVES 6HL AND 7 HL REPLACED IAW AMM 21-31-52 FUNCTIONAL TEST OF THE POSITIVE AND NEGATIVE DELTA P PROTECTION OF THE SAFETY VALVES C/OUT IAW AMM 21-31-00-720-001A.
